CSpace
ontheoscillationofsolutionsoffirstorderdifferentialequationswithdeviatingarguments
Zhou Y(周勇)1; Yu YH(俞元洪)2
1999
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume15Issue:3Pages:297
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41737
Collection中国科学院数学与系统科学研究院
Affiliation1.湘潭大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zhou Y,Yu YH. ontheoscillationofsolutionsoffirstorderdifferentialequationswithdeviatingarguments[J]. actamathematicaeapplicataesinica,1999,15(3):297.
APA 周勇,&俞元洪.(1999).ontheoscillationofsolutionsoffirstorderdifferentialequationswithdeviatingarguments.actamathematicaeapplicataesinica,15(3),297.
MLA 周勇,et al."ontheoscillationofsolutionsoffirstorderdifferentialequationswithdeviatingarguments".actamathematicaeapplicataesinica 15.3(1999):297.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[周勇]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[周勇]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[周勇]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.